Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Partitions approximated by finite cosine-series


Author: Harvey Dubner
Journal: Math. Comp. 58 (1992), 729-736
MSC: Primary 65T10; Secondary 65R10
DOI: https://doi.org/10.1090/S0025-5718-1992-1122065-8
MathSciNet review: 1122065
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By using a specialized numerical Laplace transform inversion technique the number of partitions are expressed by a finite cosine-series. The accuracy of the results is only limited by the accuracy of computation and available computer time. The method is general and is applicable to all generating functions.


References [Enhancements On Off] (What's this?)

  • [1] J. Abate and H. Dubner, A new method for generating power series expansions of functions, SIAM J. Numer. Anal. 5 (1968), 102-112. MR 0223067 (36:6116)
  • [2] C. Caldwell, The near repdigit primes, J. Recreational Math. 22 (1990), 101-109.
  • [3] H. Dubner and J. Abate, Numerical inversion of Laplace transforms by relating them to the finite Fourier cosine transform, J. Assoc. Comput. Mach. 15 (1968), 115-123. MR 0235726 (38:4029)
  • [4] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 5th ed., Oxford Univ. Press, Oxford, 1979. MR 568909 (81i:10002)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65T10, 65R10

Retrieve articles in all journals with MSC: 65T10, 65R10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1992-1122065-8
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society